We study bifurcations of nonorientable area-preserving maps with quadratic homoclinic tangencies. We study the case when the maps are given on nonorientable two-dimensional surfaces. We consider one- and two-parameter general unfoldings and establish results related to the emergence of elliptic periodic orbit
Delshams, A., Gonchenko, M. On bifurcations of area-preserving and nonorientable maps with quadratic homoclinic tangencies. "Regular and chaotic dynamics", 2014, vol. 19, núm. 6, p. 702-717.